Alert archive / Kansas / Tornado Warnings in 2015

Tornado Warning 21, NWS Dodge City, KS

May 7, 2015Morton County, Kansas

NWS Dodge City, KS issued this tornado warning at May 7, 2015, 5:59 PM CDT for Morton County, Kansas. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2015, 5:59 PM CDT (22:59 UTC)
Expired
May 7, 2015, 6:31 PM CDT
In force
32 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Observed
Hail
2.5 in

County Morton County, KS

The radar

The Dodge City radar (KDDC), 186 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 6:03 PM CDTHAIL 19 Nw Elkhart, KS
May 7, 6:10 PM CDTTORNADO9 Nw Elkhart, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
627 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

418 
WFUS53 KDDC 072259
TORDDC
KSC129-072345-
/O.NEW.KDDC.TO.W.0021.150507T2259Z-150507T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
559 PM CDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN MORTON COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 645 PM CDT

* AT 559 PM CDT...A CONFIRMED TORNADO WAS LOCATED 12 MILES NORTHWEST
  OF ELKHART...MOVING EAST AT 15 MPH.

  HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL. 

  SOURCE...PUBLIC CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THE TORNADO WILL BE NEAR...
  ELKHART AROUND 640 PM CDT.
  WILBURTON AROUND 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3719 10204 3721 10172 3699 10174 3699 10204
TIME...MOT...LOC 2259Z 272DEG 15KT 3709 10209 

TORNADO...OBSERVED
HAIL...2.50IN

$$

FINCH
3 follow-up statements
922 
WWUS53 KDDC 072308
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
608 PM CDT THU MAY 7 2015

KSC129-072345-
/O.CON.KDDC.TO.W.0021.000000T0000Z-150507T2345Z/
MORTON KS-
608 PM CDT THU MAY 7 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHWESTERN MORTON COUNTY...
    
AT 607 PM CDT...A CONFIRMED TORNADO WAS LOCATED 8 MILES NORTHWEST OF
ELKHART...MOVING EAST AT 20 MPH.

HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADO WILL BE NEAR...
  ELKHART AROUND 620 PM CDT.
  WILBURTON AROUND 640 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3719 10204 3721 10172 3699 10174 3699 10204
TIME...MOT...LOC 2307Z 272DEG 24KT 3709 10201 

TORNADO...OBSERVED
HAIL...2.50IN

$$

FINCH
838 
WWUS53 KDDC 072319
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
619 PM CDT THU MAY 7 2015

KSC129-072345-
/O.CON.KDDC.TO.W.0021.000000T0000Z-150507T2345Z/
MORTON KS-
619 PM CDT THU MAY 7 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHWESTERN MORTON COUNTY...
    
AT 619 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES NORTHWEST OF ELKHART...MOVING EAST AT 15 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
ELKHART AND WILBURTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3719 10204 3721 10172 3699 10174 3699 10204
TIME...MOT...LOC 2319Z 272DEG 15KT 3708 10197 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

FINCH
289 
WWUS53 KDDC 072331
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
631 PM CDT THU MAY 7 2015

KSC129-072341-
/O.CAN.KDDC.TO.W.0021.000000T0000Z-150507T2345Z/
MORTON KS-
631 PM CDT THU MAY 7 2015

...THE TORNADO WARNING FOR SOUTHWESTERN MORTON COUNTY IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3719 10204 3721 10172 3699 10174 3699 10204
TIME...MOT...LOC 2330Z 272DEG 15KT 3708 10190 

$$

FINCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 7, 3:47 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 7, 3:47 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
347 PM CDT THU MAY 7 2015

...UPDATED FOR SHORT TERM...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 342 PM CDT THU MAY 7 2015

SOUTHWESTERLY UPPER LEVEL FLOW WILL PERSIST INTO FRIDAY AHEAD OF AN
UPPER LOW MOVING TOWARD THE FOUR CORNERS REGION. A FRONTAL BOUNDARY
IS RUNNING NEAR LARNED TO DODGE CITY AND LIBERAL WITH SOME
THUNDERSTORMS DEVELOPING ALONG THE BOUNDARY. THIS FRONT WILL SLOWLY
LIFT NORTHWARD INTO TONIGHT. MORE THUNDERSTORMS MAY FORM IN EASTERN
COLORADO AND MOVE INTO WESTERN KANSAS LATER TONIGHT. AS CONVECTION
MOVES ACROSS SOUTHWESTERN KANSAS LATE TONIGHT, THE FRONT IS FORECAST
TO DROP SOUTH TOWARDS MORNING INTO OKLAHOMA AND STALL OUT. NUMEROUS
THUNDERSTORMS ARE AGAIN FORECAST INTO FRIDAY WITH MOIST UPSLOPE FLOW
NORTH OF THE FRONT.

FOR TONIGHT, SOME THUNDERSTORMS COULD BE SEVERE WITH HAIL UP TO
QUARTERS, POSSIBLY LARGER FAR WEST TOWARDS THE COLORADO BORDER. THE
BOUNDARY LAYER SHEAR IS FAIRLY WEAK, HOWEVER THE MID TO UPPER LEVEL
WINDS ARE STRONGER THAN YESTERDAY. STORMS TO THE SOUTH ACROSS TEXAS
AND OKLAHOMA HAVE HELPED TO STABILIZE THE AIRMASS SOMEWHAT, SO NOT
EXPECTING WIDESPREAD SEVERE STORMS. CAPES FORECAST FROM 1500 TO
2000 J/KG. WINDS WILL BECOME VARIABLE THEN EASTERLY AROUND 10 MPH
TONIGHT. OVERNIGHT LOWS WILL BE IN THE MID TO UPPER 50S. SOME LOW
STRATUS AND LIGHT FOG MAY ALSO DEVELOP ACROSS MUCH OF WESTERN
KANSAS BY MORNING WITH THE MOIST UPSLOPE FLOW.

FOR FRIDAY, UPSLOPE FLOW WILL CONTINUE WITH CLOUDY SKIES BECOMING
PARTLY CLOUDY WITH THUNDERSTORMS AGAIN FORMING. FORECAST CAPES ARE
AROUND 2000 J/KG BY AFTERNOON. DECENT SHEAR PROFILE IS IN PLACE WITH
GOOD BACKING OF LOW LEVEL WINDS AND MID LEVELS AROUND 50KT. A BIG
NEGATIVE FACTOR FOR SEVERE, IS THE AREA COULD BE CAPPED WITH LOTS OF
CLOUDS FORECAST NORTH OF THE WARM FRONT. HIGHS WILL BE IN THE LOW TO
MID 70S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 224 PM CDT THU MAY 7 2015

AN INTENSE SHORTWAVE TROUGH WILL PROGRESS FROM CENTRAL CALIFORNIA
INTO EASTERN COLORADO BY SATURDAY AND THEN LIFT NORTHEASTWARD IN
NEGATIVE TILT FASHION SATURDAY EVENING. AS THE SYSTEM APPROACHES,
THE VERTICAL WIND SHEAR PROFILE WILL INCREASE DRAMATICALLY GIVEN
SURFACE PRESSURE FALLS ON THE WESTERN HIGH PLAINS AND INCREASING
MID TO HIGH LEVEL WINDS. THIS WILL LEAD TO GOOD CHANCES OF
THUNDERSTORMS SATURDAY, SOME OF WHICH COULD BE SEVERE WITH VERY
LARGE HAIL AND TORNADOES. THE DETAILS OF WHAT HAPPENS SATURDAY
WILL DEPEND ON THE EVOLUTION OF STORM CLUSTERS ACROSS NORTH TEXAS
AND OKLAHOMA FRIDAY NIGHT AND SATURDAY MORNING, WHICH WILL IMPACT
WHETHER THE TRUE WARM SECTOR MAKES IT THIS FAR NORTH. GIVEN THAT
VERY RICH MOISTURE CURRENTLY RESIDING OVER TEXAS SHOULD MAKE IT
INTO SOUTH CENTRAL KANSAS INCLUDING PRATT, ST JOHN AND MEDICINE
LODGE BY SATURDAY AFTERNOON, THIS IS WHERE THE BEST CHANCE OF
HIGH-END SEVERE WEATHER MAY BE. HIGH TEMPERATURES SATURDAY WILL
DEPEND ON HOW WIDESPREAD CONVECTION IS AND HOW MUCH CLEARING
TAKES PLACE. AFTERNOON READINGS IN THE 70S OUTSIDE OF
THUNDERSTORMS IS MOST LIKELY, WITH LOWS IN THE 50S AND 60S.

AFTER THE AFOREMENTIONED SHORTWAVE TROUGH PASSES SATURDAY NIGHT,
A STRONG COLD FRONT WILL PASS THROUGH WESTERN KANSAS LATE
SATURDAY NIGHT AND EARLY SUNDAY. HIGHS ON SUNDAY AND MONDAY WILL
ONLY BE IN THE 60S TO LOWER 70S AND 60S RESPECTIVELY. LOWS BY
MONDAY MORNING WILL LIKELY BE IN THE LOWER TO MIDDLE 30S IN FAR
WESTERN KANSAS. WITH SLIGHTLY WARMER READINGS FARTHER EAST.
TUESDAY MORNING WILL BE CHILLY AS WELL AS SURFACE HIGH PRESSURE
LINGERS.

A WARMING TREND CAN BE EXPECTED BY MID TO LATE NEXT WEEK AS UPPER
LEVEL HEIGHTS RISE ACROSS THE ROCKIES, ALONG WITH WEAK LEE
TROUGHING THAT WILL REPLACE THE COOL SURFACE HIGH. LOW LEVEL
MOISTURE WILL INCREASE AS WELL, SO ISOLATED TO SCATTERED THUNDERSTORM
ACTIVITY CANNOT BE RULED OUT STARTING WEDNESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1229 PM CDT THU MAY 7 2015

A WEAK FRONTAL BOUNDARY WILL BE NEAR DODGE CITY TO GARDEN CITY AND
HAYS WITH VARIABLE WINDS BECOMING EASTERLY AND SOUTHEASTERLY LATE.
A FEW THUNDERSTORMS ARE POSSIBLE ALONG THE BOUNDARY AFTER 22-00Z.
SOME LOW STRATUS AND FOG WITH IFR CONDITIONS POSSIBLE AFTER 09Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  58  74  57  75 /  50  50  50  70
GCK  56  70  54  74 /  40  50  50  40
EHA  55  75  52  75 /  30  30  30  20
LBL  56  77  56  77 /  50  40  40  30
HYS  54  69  55  72 /  50  50  50  70
P28  61  77  60  76 /  60  50  60  70

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KRUSE
LONG TERM...FINCH
AVIATION...KRUSE
Hazardous weather outlook, May 7, 12:37 PM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1237 PM CDT THU MAY 7 2015

KSZ030-031-043>046-061>066-074>081-084>090-081745-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1237 PM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  HAZARDS WEATHER RISK...

  FRIDAY...
  LIMITED FLOODING RISK.
  ELEVATED SEVERE THUNDERSTORM RISK.

  SATURDAY...
  ELEVATED FLOODING RISK.
  SIGNIFICANT SEVERE THUNDERSTORM RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  ELEVATED FIRE WEATHER RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

  MONDAY...
  NO HAZARDS.

  TUESDAY...
  LIMITED LIGHTNING RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
PARTS OF SOUTHWEST AND SOUTH CENTRAL KANSAS.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

06

In the hours before

Special weather statement, May 7, 4:40 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT THU MAY 7 2015

KSZ064-077-078-072230-
HODGEMAN KS-FORD KS-GRAY KS-
440 PM CDT THU MAY 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HODGEMAN...
NORTHWESTERN FORD...EASTERN FINNEY AND NORTHEASTERN GRAY COUNTIES
UNTIL 530 PM CDT...

AT 440 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF DODGE
CITY TO 3 MILES NORTHEAST OF CIMARRON...AND MOVING NORTHEAST AT 15
MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
HODGEMAN...NORTHWESTERN FORD...EASTERN FINNEY AND NORTHEASTERN GRAY
COUNTIES.

LAT...LON 3800 10026 3800 10023 3802 10022 3804 9996
      3784 10003 3781 10031
TIME...MOT...LOC 2140Z 219DEG 12KT 3791 10004 3785 10030

RUSSELL
Local storm report, May 7, 4:54 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
454 PM CDT THU MAY 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             9 N KINSLEY             38.05N 99.41W
05/07/2015  E1.00 INCH       EDWARDS            KS   LAW ENFORCEMENT

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, May 7, 5:04 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
504 PM CDT THU MAY 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             LARNED                  38.18N 99.10W
05/07/2015  E0.75 INCH       PAWNEE             KS   EMERGENCY MNGR

&&

MJS
Local storm report, May 7, 5:15 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
515 PM CDT THU MAY 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             12 SSW BAZINE           38.29N 99.79W
05/07/2015  E1.50 INCH       NESS               KS   PUBLIC

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, May 7, 5:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
529 PM CDT THU MAY 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             5 WSW KALVESTA          38.03N 100.37W
05/07/2015  M1.00 INCH       FINNEY             KS   PUBLIC

            HAIL WAS COVERING THE GROUND.

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, May 7, 5:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
536 PM CDT THU MAY 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             4 S RADIUM              38.12N 98.90W
05/07/2015  E1.25 INCH       STAFFORD           KS   FIRE DEPT/RESCUE

            HAIL SIZE RANGED FROM QUARTERS TO HALF
            DOLLAR.

&&

RB

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:55 PM CDTSpecial Weather StatementDDCBarber35 min
May 7, 1:50 PM CDTSpecial Weather StatementDDCPratt40 min
May 7, 2:30 PM CDTSpecial Weather StatementDDCStafford45 min
May 7, 3:04 PM CDTSpecial Weather StatementDDCPawnee41 min
May 7, 3:39 PM CDTSpecial Weather StatementDDCHodgeman51 min
May 7, 3:44 PM CDTSpecial Weather StatementDDCGray, Seward46 min
May 7, 3:51 PM CDTTornado Warning Tornado observedDDCGray, Haskell24 min
May 7, 4:11 PM CDTTornado Warning Tornado observedDDCGray, Haskell21 min
May 7, 4:24 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Pawnee51 min
May 7, 4:40 PM CDTSpecial Weather StatementDDCHodgeman50 min
May 7, 4:48 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Rush57 min
May 7, 5:01 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush, Stafford44 min
May 7, 5:04 PM CDTSevere Thunderstorm WarningDDCFinney, Gray38 min
May 7, 5:29 PM CDTSevere Thunderstorm WarningDDCEllis19 min
May 7, 5:47 PM CDTSevere Thunderstorm WarningDDCMorton58 min
May 7, 6:04 PM CDTSevere Thunderstorm WarningDDCNess, Trego56 min
May 7, 6:23 PM CDTSevere Thunderstorm WarningDDCEllis, Trego52 min

Nearby

Tornado Warnings in Kansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.